IEEE - Institute of Electrical and Electronics Engineers, Inc. - List Decodability of Symbol-Pair Codes

Author(s): Shu Liu ; Chaoping Xing ; Chen Yuan
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 August 2019
Volume: 65
Page(s): 4,815 - 4,821
ISSN (Electronic): 1557-9654
ISSN (Paper): 0018-9448
DOI: 10.1109/TIT.2019.2904998
Regular:

We investigate the list decodability of symbol-pair codes1 in this paper. First, we show that the list decodability of every symbol-pair code does not exceed the Gilbert-Varshamov... View More

Advertisement